Alert archive / Pennsylvania / Wind Advisories in 2008
Wind Advisory 15, NWS State College, PA
NWS State College, PA issued this wind advisory at Dec 30, 2008, 2:26 PM EST for 33 counties in Pennsylvania. It took effect at Dec 31, 2008, 3:22 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2008, 2:26 PM EST (19:26 UTC)
- In effect from
- Dec 31, 2008, 3:22 AM EST
- Expired
- Jan 1, 2009, 1:00 AM EST
- In force
- 22 hr
- Issued by
- NWS State College, PA
All 33 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA
The radar
The State College radar (KCCX), 43 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1924 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCTP 301926 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 226 PM EST TUE DEC 30 2008 PAZ017>019-024>028-033>036-056-057-059-063>066-310730- /O.NEW.KCTP.WI.Y.0015.081231T1200Z-090101T0000Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 226 PM EST TUE DEC 30 2008 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY. A STRONG COLD FRONT WILL SLIDE ACROSS PENNSYLVANIA FROM WEST TO EAST WEDNESDAY MORNING. AS THE COLD FRONT SLIDES EAST...WINDS IMMEDIATELY BEHIND THE FRONT WILL SHIFT TO THE WEST AND NORTHWEST AND BECOME GUSTY. GUSTS BETWEEN 40 AND 45 MPH CAN BE EXPECTED FOLLOWING FRONTAL PASSAGE ACROSS THE HIGHER ELEVATIONS OF THE LAUREL HIGHLANDS...STRETCHING EAST INTO THE LOWER SUSQUEHANNA RIVER VALLEY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BEACHLER/GRUMM
2 follow-up statements
000 WWUS71 KCTP 310822 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 322 AM EST WED DEC 31 2008 PAZ036-056-057-059-063>066-312030- /O.UPG.KCTP.WI.Y.0015.081231T1200Z-090101T0000Z/ /O.NEW.KCTP.HW.W.0005.081231T1300Z-090101T0600Z/ FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 322 AM EST WED DEC 31 2008 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER SUSQUEHANNA VALLEY FROM WEST TO EAST AROUND SUNRISE. IMMEDIATELY BEHIND THE FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST NORTHWEST. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON BY THE AFTERNOON...WITH OCCASIONAL GUSTS NEAR 60 MPH. WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY SUBSIDE LATER TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ PAZ058-312030- /O.NEW.KCTP.HW.W.0005.081231T1300Z-090101T0600Z/ SCHUYLKILL- 322 AM EST WED DEC 31 2008 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST THURSDAY. A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER SUSQUEHANNA VALLEY FROM WEST TO EAST AROUND SUNRISE. IMMEDIATELY BEHIND THE FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST NORTHWEST. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON BY THE AFTERNOON...WITH OCCASIONAL GUSTS NEAR 60 MPH. WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY SUBSIDE LATER TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ PAZ004>006-010>012-037-041-042-045-046-049>053-312030- /O.EXB.KCTP.WI.Y.0015.081231T1600Z-090101T0600Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 322 AM EST WED DEC 31 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST THURSDAY. A STRONG COLD FRONT WILL SWEEP ACROSS NORTH CENTRAL PENNSYLVANIA FROM WEST TO EAST EARLY THIS MORNING. IMMEDIATELY BEHIND THE FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST NORTHWEST. SUSTAINED WINDS OF 20 TO 25 MPH WILL BE COMMON BY THE AFTERNOON...WITH OCCASIONAL GUSTS BETWEEN 40 TO 50 MPH. WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY SUBSIDE LATER TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PAZ017>019-024>028-033>035-312030- /O.EXT.KCTP.WI.Y.0015.081231T1000Z-090101T0600Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- 322 AM EST WED DEC 31 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST THURSDAY. A STRONG COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL PENNSYLVANIA FROM WEST TO EAST EARLY THIS MORNING. IMMEDIATELY BEHIND THE FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST NORTHWEST. SUSTAINED WINDS OF 20 TO 25 MPH WILL BE COMMON...WITH OCCASIONAL GUSTS BETWEEN 40 TO 50 MPH. WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY SUBSIDE LATER TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STEINBUGL/DANGELO
000 WWUS71 KCTP 311911 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 211 PM EST WED DEC 31 2008 PAZ036-056>059-063>066-010600- /O.CAN.KCTP.HW.W.0005.000000T0000Z-090101T0600Z/ /O.EXA.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/ FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 211 PM EST WED DEC 31 2008 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. SUSTAINED NORTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON THROUGH EARLY EVENING...WITH OCCASIONAL GUSTS TO AROUND 45 MPH. WINDS WILL GRADUALLY SUBSIDE OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PAZ004>006-010>012-017-037-041-042-312015- /O.CAN.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- TIOGA-NORTHERN LYCOMING-SULLIVAN- 211 PM EST WED DEC 31 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THIS EVENING BEFORE SUBSIDING LATER TONIGHT. $$ PAZ018-019-024>028-033>035-045-046-049>053-010600- /O.CON.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/ NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 211 PM EST WED DEC 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. SUSTAINED NORTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON THROUGH EARLY EVENING...WITH OCCASIONAL GUSTS TO AROUND 45 MPH. WINDS WILL GRADUALLY SUBSIDE OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DEVOIR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Dec 30, 1:21 PM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Dec 30, 1:21 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 121 PM EST TUE DEC 30 2008 .SYNOPSIS... THE LARGE SCALE PATTERN CONTINUES TO SHOW AN ANOMALOUS RIDGE OVER GREENLAND WITH A TROUGH BENEATH THE RIDGE OVER EASTERN NORTH AMERICA. THIS WILL KEEP OUR REGION ACTIVE WITH A SERIES OF WAVES MOVING IN THE FAST FLOW ACROSS OUR REGION AT FAIRLY REGULAR INTERVALS FOR THE NEXT 2-7 DAYS. THE RIDGE APPEARS TO BE HIGHLY PREDICTABLE AND SHOULD PERSIST FOR A PROLONGED PERIOD OF TIME. && .NEAR TERM /THROUGH TONIGHT/... WINDS GUSTY NOW...BUT ARE BEGINNING TO SLACKEN AS THE FRONT HAS GONE THROUGH AND PRESSURES LEVELING OFF. GUSTS TO 40 MPH ARE STILL EXPECTED THROUGH THE MORNING. THERE MAY BE A FLURRY ACROSS THE NORTHERN TIER EARLY THIS MORNING...BUT WILL NOT MENTION AS THE AIRMASS IS DRY AND CIGS PRETTY HIGH. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... WINDS WILL CONTINUE TO DIMINISH AS THE DAY CONTINUES...AND HIGH PRESSURE BUILDS IN. RIDGE AXIS RUNNING N-S IS RIGHT OVERHEAD LATE TODAY. BUT ANOTHER CLIPPER CAUGHT IN THE VERY FAST WESTERLY FLOW WILL ZIP W-E DIRECTLY OVERHEAD THROUGH PA LATE TONIGHT AND WED MORNING. THE SWEET SPOT FOR SNOW WILL BE ACROSS NRN TIER AND WRN NY. THE S:W RATIOS SHOULD BE 20:1 OR BETTER/FLUFFIER WITH GOOD UP MOTION IN THE DENDRITIC SNOW GROWTH ZONE LATE TONIGHT. TEMPS MAY HOLD STEADY IN THE N TONIGHT. FAST MOVEMENT OF THE SYSTEM SHOULD LIMIT SNOWS TO A 9-10 HR PERIOD LATE TONIGHT INTO WED AM. BUT THERE COULD BE DEFORMATION BANDS THAT PUT DOWN AN INCH PER HOUR. THIS SHOULD MAKE IT EASY TO GET INTO ADVSRY-TYPE NUMBERS OF 2-4 OR 3-5 IN THE NRN MTS. WILL POST A WW ADVSRY FOR SNOW ACROSS THE NRN 2 TIERS OF ZONES. WILL NOT BRING IT DOWN INTO THE I-80 CORRIDOR JUST YET...AS THAT MAY BE TOO FAR SOUTH GIVEN THE PROJECTED PATH OF THE CENTER OF THE LOW. WINDS WILL BE GUSTY AGAIN WED AS THE LOW GOES TO THE EAST. GUSTS COULD AGAIN REACH ADVSRY CRIT IN THE SOUTH - ESP THE LAURELS...BUT WILL HOLD OFF ON POSTING THE WIND ADVSRY FOR NOW. NW FLOW PINS THE SNOW LATER WED AND WED NIGHT TO THE WRN HIGHLANDS. GOOD UPSLOPE FLOW...-18C 8H AIR...AND A BIT OF A HURON CONNECTION WILL COMBINE TO BATTLE THE ADVANCE OF THE SUBSIDENCE INVERSION FROM THE WEST TO DETERMINE HOW LONG THE LAKE EFF/UPSLOPE SNOWS WILL LAST. WILL CUT MOST SNOW OFF AFTER 6 PM WED...BUT IT COULD CONTINUE FOR THE FIRST PART OF THE NIGHT. WILL JUST PUT ANOTHER INCH OR TWO IN THE WEST AFTER THE CLIPPER PASSES. BARELY A FLURRY SHOULD BE FALLING IN CENTRAL PA BY THE TIME THE BALL DROPS. HIGHS SHOULD BE 5-10F BELOW NORMAL WED IN THE NW WITH MORE CLOUDS AND SHSN...BUT CLOSER TO NORMAL IN THE SE. HIGH PRESSURE BUILDS IN BY THURS MORNING AND LASTS ALL DAY...PROVIDING FAIR WEATHER BUT HIGHS WILL BE 5-10F BELOW NORMALS FOR NEW YEARS DAY OVER ALL THE REGION ON THURSDAY. && .LONG TERM /THURSDAY THROUGH MONDAY/... NEW YEARS DAY SHOULD GET OFF TO A COLD START BUT PROVE TO BE A MOSTLY SUNNY DAY. LATE AFTERNOON HIGH TEMPERATURES SHOULD REBOUND TO NEAR NORMAL LEVELS. FRIDAY SHOULD BE A MOSTLY CLOUDY TO CLOUDY DAY. A FAST MOVING SHORT WAVE COULD BRING A DUSTING TO A FEW INCHES OF SNOW TO THE REGION. THE WAVE IS TOO FAST MOVING AND NOW LACKS ANY SOUTHERN STREAM ENERGY TO BE OF MUCH CONCERN. ADDITIONALLY...THE SURFACE WAVE PASSES TOO FAR NORTH AND THE OLD RULE OF CLIPPERS SHOULD APPLY...YOU NEED THEM TO PASS OVER OR TO YOUR SOUTH TO GET SIGNIFICANT SNOWFALL. SATURDAY HIGH PRESSURE BUILDS IN SO IT SHOULD BE A SEASONABLE DAY WITH MOSTLY SUNNY SKIES OVER MUCH OF THE REGION. SUNDAY AND MONDAY SHOULD BE RELATIVELY QUIET DAYS...A SECOND HIGH PRESSURE SYSTEM SHOULD DRIFT OVER THE REGION LATE SUNDAY INTO MONDAY. THERE IS A VERY WEAK FRONT IN THE GEFS AHEAD OF THE SECOND ANTICYCLONE WHICH COULD TRIGGER SOME FLURRIES. TUESDAY...A SHORTWAVE IN WESTERN CANADA AND ANOTHER OVER THE SOUTHWEST COULD PRODUCE A STORM...WHICH MAY MOVE INTO OUR REGION. THIS INCREASES THE CHANCE OF SNOW OR SNOW/RAIN TUESDAY INTO WEDNESDAY. LOTS OF UNCERTAINTY SO KEPT POPS IN THE 33 PERCENT RANGE...ABOVE NORMAL BUT NOT TOO WET JUST YET. LOTS OF UNCERTAINTY AND TIME TO ADJUST THIS FORECAST. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... IR IMAGERY INDICATES DRY AIR REMAINING DONWSTREAM OF THE ALLEGHENIES ACROSS THE SUSQ VALLEY AIRFIELDS. CIGS WILL REMAIN AT VFR THRU 00Z WED...THEN AS CLIPPER SYSTEM APPROACHES FROM THE NW KBFD WILL SEE CIGS LOWER TO IFR BY 06Z AS MOISTURE POOLS EAST. LATEST GUIDANCE BRINGS CLIPPER SYSTEM SLIGHTLY FURTHER SOUTH ACROSS CENTRAL PA...WHICH FAVORS BETTER ACCUMS ACROSS NORTHERN PA AIRFIELDS. EXPECT VSBYS AND CIGS TO BE DOWN TO IFR TEMPO LIFR BTWN 07-11Z...THEN CLIPPER WILL DEPART THE REGION WITH GRADUAL IMPROV TO CIGS AS MOISTURE POOLS EAST TOWARDS NEW ENGLAND BY 18Z WED. FLOW TURNS NORTHWESTERLY WED AFTN AND PRESSURE GRADIENTS INCREASE...HINTING THAT AFT 18Z WIND GUSTS COULD BE STRONG. MIXED LAYER FROM BUFKIT PROFILES AT MOST AIRFIELDS TAP 40-50KTS...HOWEVER NOT COMPLETELY SOLD THAT WE WILL COMPLETELY MIX DOWN. WINDS WILL SLACKEN OFF ON THURSDAY AS HIGH PRESSURE SLIDES EAST ACROSS THE CENTRAL APPALACHIANS AND EVENTUALLY OFF THE MID ATLC COAST BY EARLY FRIDAY. FLYING CONDS WILL DETERIORATE FRI/SAT AS ANOTHER CLIPPER LOW SLIDES SEWD THROUGH THE LWR GRT LKS...WITH SECONDARY COASTAL DEVELOPMENT INVOF DELMARVA/JERSEY COAST. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 11 AM EST WEDNESDAY FOR PAZ004>006-010>012-037-041-042. && SYNOPSIS...GRUMM NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...GRUMM AVIATION...BEACHLER/STEINBUGL
Hazardous weather outlook, Dec 30, 3:42 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 342 AM EST TUE DEC 30 2008 PAZ004>006-010>012-037-041-042-310845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- 342 AM EST TUE DEC 30 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ017>019-024>028-033>036-045-046-049>053-056>059-063>066-310845- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 342 AM EST TUE DEC 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WINDS MAY BECOME GUSTY AGAIN WEDNESDAY MORNING AS A FAST MOVING STORM PASSES THROUGH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 8:14 PM EST | Wind Advisory | CTP | Cambria, Cameron, Clearfield, Elk, McKean, Somerset and 1 more | 7 hr |
| Dec 30, 3:37 AM EST | Winter Weather Advisory | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 3 more | 45 hr |
Nearby
Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.